• Had anyone had serious side effects from letrozole

    Asked by Kaym78 on Thursday, July 19, 2018

    Had anyone had serious side effects from letrozole

    6 Answers from the Community

    6 answers
    • GregP_WN's Avatar
      GregP_WN

      I have no experience with that drug, but I typed the name of the drug into the search bar you see when you hover your cursor over the "Experiences" tab, and this is the results page I got. There are a lot of conversations and experiences mentioned about Letrozole. click here for the search results>>http://bit.ly/2uMm0DU

      about 1 month ago
    • lujos' Avatar
      lujos

      Hello there! I’m on letrozole, and have been for 3 years. Side effects vary widely, and I’m sure you will hear a different story from every person! For me, it’s mostly been increased joint soreness, plus dry skin. The very much reduced estrogen means that I’m also more fatigued than I was before - though some effects might just be from being 3 years older!

      So mine haven’t been too awfully bad, though watch out for osteoporosis - I’m on a vitamin d/calcium prescription to counter the bone thinning effects.

      Good luck!

      about 1 month ago
    • Jesse0218's Avatar
      Jesse0218

      Not serious, but I had bone and joint pain which eventually cleared up for me.
      The worst side effect I do have though is horrendous hot flashes. I never had anything like these when I went through my change of life. But when I started with this, they were bad. We tried 800 IU Vitamin E a day and it didn't do anything. It ended up she had to put me on a prescription for the hot flashes. They're not as bad now.

      about 1 month ago
    • CASSIEME1's Avatar
      CASSIEME1

      I have bone pain, have had my upper teeth removed have dentures . now have calcified tendinitis

      about 1 month ago
    • BetsyeM's Avatar
      BetsyeM

      I have been on Ibrance/Femara/Lupron/Xgeva since April 2018. I have had extreme fatigue and bone/joint aches. Last month my Onc reduced my dose of Ibrance to 100 mg and I’ve felt a little less fatigued but still tired after working a full time job and don’t feel like doing much. I still ache really bad. But one of the worst side effects I’ve had is thrush... constantly. I don’t have “sores” but my mouth is sore with the white plaque - especially under my tongue.
      Another strange thing that no one can figure out is why I have the extreme - I call it an itch but it’s really a stinging crawling feeling from my head to toenails. I have a port and I swear that’s whats causing it but my docs don’t think so. My Onc doesn’t want it removed until after my next PET Scan later this year - if I decided to have it removed. Anyone else experience this sensation??

      27 days ago
    • Starrynight's Avatar
      Starrynight

      I was on anastrozole for 3 years and didn't like the way it made me feel. Very tired and achy - not my peppy old self. My Onc switched me to Letrazole a year ago and I do feel a lot better. She told me lots of people do better on Letrazole and for me this is true. I think everyone is different regarding which aromatase inhibitor feels right for them. Still have some aches and stiffness in my joint, but if I push myself to be active and let myself get enough sleep at night, I feel good! I'm an insomniac for sure, but I really always was, so I don't think it's from the Letrazole. :) I also get Prolia injections every six months (had 2 so far) for bone density and I think that also contributes to some of the aches and tiredness. Definitely tolerable. Good luck to you!

      26 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.